# SDR RRXA001019

- Difficulty date: July 21, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- Aircraft time: 81,298 hours, 28,767 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL SMELL COMING FROM GLARESHIELD AREA.  FOUND GLARESHEILD OVERHEAD LIGHTS BALLAST DEFECTIVE.  ORDERED PARTS.  LIGHTS DEFFERED PER MEL 33-1, CAT C, DMI C9960051-7702, DUE DATE 07-31-00, PLACARD INSTALLED.  REMOVED AND REPLACED LIGHTING BALLAST MAIN INSTRUMENT LIGHTING SYSTEM, OPS CHECKS GOOD IAW DC-8 M/M CH 33-10.
